Day 6 - Having Some Bad Side Affects

buddybaby

New Member
Standard Member
Aug 25, 2014
3
0
1
31
Today is day 6 of being on duromine, the first 4 days were ok
I have been sleeping fine except for the first night, i have been eating 3 small healthy
meals a day and have had no urge to snack.

Yesterday and today at about 4pm i started to feel really spaced out, depressed
and unmotivated its a really disgusting feeling. I feel like my body can't handle it!

I have taken duromine twice in the past and didn't experience anything like this

I also have really really dry lips as i can't stop licking them (not sure if this is a common side affect )


Has anyone experienced anything like the above side affects if so how did you cope.

I feel like if this continues tomorrow i may need too stop taking them.


Any advise would be much appreciated.

Thanks
 

KaylaLouise

Well-Known Member
Premium Member
Jul 29, 2014
174
284
63
29
Milperra NSW
You probably need to drink more water. I find i lick my lips when my mouth starts to dry out.

I can sort of relate to how you feel. I'm on to my second round of 30 mgs and i haven't really ever felt that increase of energy and sometimes i just have some down days. I have also started to notice only in this last week my fuse has got shorter and i tend to get more aggrevated then usual.

Just have to stick with it if you can. There will be a light at the end of the tunnel and we're all here to support you